Improved Berry-Esséen-Chebyshev bounds with statistical applications
Marc Hallin and
Jean-Marie Dufour ()
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Date: 1992
References: Add references at CitEc
Citations:
Published in: Econometric Theory (1992) v.8,p.223-240
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Improved Berry-Esseen-Chebyshev Bounds with Statisical Applications (1992) 
Working Paper: Improved Berry-Esseen-Chebyshev Bounds with Statistical Applications (1989)
Working Paper: IMPROVED BERRY-ESSEEN-CHEBYSHEV BOUNDS WITH STATISTICAL APPLICATIONS (1989)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/2035
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/2035
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().